Variational and topological methods for operator equations involving duality mappings on Orlicz-Sobolev spaces
MetadataShow full metadata
Let α : ℝ → ℝ be a strictly increasing odd continuous function with limt→+∞ α(t) = +∞ and A(t) = ∫t0 α(s) ds, t ∈ ℝ, the N-function generated by α. Let Ω be a bounded open subset of ℝN, N ≥ 2, T[u, u] a nonnegative quadratic form involving the only generalized derivatives of order m of the function u ∈ Wm0 EA(Ω) and gα : Ω x ℝ → ℝ, |α| < m, be Carathéodory functions. We study the problem Jαu = ∑|α|
CitationDinca, G., & Matei, P. (2007). Variational and topological methods for operator equations involving duality mappings on Orlicz-Sobolev spaces. Electronic Journal of Differential Equations, 2007(93), pp. 1-47.
This work is licensed under a Creative Commons Attribution 4.0 International License.